MathSciNet Relay Station
MathSciNet bibliographic data
MR2081482 60J80
Drmota, Michael; Gittenberger, Bernhard The width of Galton-Watson trees conditioned by the size. Discrete Math. Theor. Comput. Sci. 6 (2004), no. 2, 387–400.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement